# SDR 2002FA0000249

- Difficulty date: February 1, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N83280
- Make and model: Bbavia 7AC
- Aircraft serial: 1947
- Engine: Cont A65*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AD INSPECTION.  FOUND LEFT WING FORWARD SPAR CRACKED AT UNDER SIDE OF SPAR OUT BOUND OF LIFT STRUT ATTACH POINT.  OWNER WAS CALLED TO INFORM HIM THIS WING WILL BE REPAIRED WITH NEW SPAR INSTALLED.
